Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 9341502, 7 pages
https://doi.org/10.1155/2017/9341502
Research Article

Existence and Uniqueness of Solutions to the Wage Equation of Dixit-Stiglitz-Krugman Model with No Restriction on Transport Costs

1Department of Mathematical Sciences, Osaka Prefecture University, Sakai, Osaka 599-8531, Japan
2Center for Educational Outreach and Admissions, Kyoto University, Kyoto 606-8501, Japan

Correspondence should be addressed to Minoru Tabata; pj.en.nco.kcul@atabatrnm

Received 18 April 2017; Revised 6 June 2017; Accepted 7 June 2017; Published 11 July 2017

Academic Editor: Pavel Rehak

Copyright © 2017 Minoru Tabata and Nobuoki Eshima. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Minoru Tabata and Nobuoki Eshima, “Existence and Uniqueness of Solutions to the Wage Equation of Dixit-Stiglitz-Krugman Model with No Restriction on Transport Costs,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 9341502, 7 pages, 2017. https://doi.org/10.1155/2017/9341502.